Intermittency and ageing for the symbiotic branching model

Aurzada, Frank ; Döring, Leif

Additional URL:
Document Type: Article
Year of publication: 2011
The title of a journal, publication series: Annales de l'Institut Henri Poincaré. B, Probabilité et statistiques
Volume: 47
Issue number: 2
Page range: 376-394
Place of publication: Bethesda, MD
Publishing house: Institute of Mathematical Statistics
ISSN: 0246-0203 , 1778-7017
Publication language: English
Institution: School of Business Informatics and Mathematics > Probability Theory (Döring 2017-)
Subject: 510 Mathematics
Additional information: Andere Titelfassung: Intermittency and aging for the symbiotic branching model

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.

Metadata export


+ Search Authors in

BASE: Aurzada, Frank ; Döring, Leif

Google Scholar: Aurzada, Frank ; Döring, Leif

ORCID: Aurzada, Frank ; Döring, Leif ORCID: 0000-0002-4569-5083

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item